# SDR CA151229006

- Difficulty date: December 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Propjt 200A
- Engine: Pwc PW306A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) THE OPERATOR REPORTED THAT UPON DEPARTURE THAT THE CABIN FILLED WITH OIL MIST. THE ACFT RETURNED TO THE POINT OF DEPARTURE.  GROUND INSPECTION OF THE ACFT FOUND OIL IN THE LT BLEED DUCT.
